# SDR 99ZZZX211

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180HA
- Make and model: Hiller UH-12E
- Aircraft serial: HA3080
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J81333
- Condition: Separated
- Location: Flange
- Part time: 96 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER MOUNT SEPARATION FROM MOUNTING FLANGE.  RUBBER CURE DATE 11-95, MFG BY LORD.  PART HAS BEEN IN SERVICE 12 MONTHS.
